# SDR AALA20012080

- Difficulty date: November 27, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N1407D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11360
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Connector
- Condition: Loose
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSP - FLT 486 - EN ROUTE MSP-ORD, SHORTLY AFTER TAKEOFF WING ANTI-ICE ALERT ILLUMINATED ON MFDU.  RETURNED MSP AND LANDED WITHOUT FURTHER INCIDENT.  RECONNECTED RIGHT ANTI-ICE CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
